# SDR DALA2014090304895

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 38,240 hours, 33,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATWALK EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY PACK IAW AMM.  OPS CHECKED GOOD.
